Couldn't find what you looking for?

TRY OUR SEARCH!

i started depo provera and it was fine until it was about 2 months into it when i started bleeding after having protected sex. This continued and i stopped depo provera and still have had light, browin coloured spotting for about 3 weeks after i stopped. What could this be from?

Loading...

I figured it had something to do with the depo... I'm somewhat relieved to hear you get it too... but I think I'll talk to my doctor. You should do the same
Reply

Loading...

Yeah, I just started using depo provera. I got the injection on my hip about a month ago. Ever since i've been getting really sharp pains in my ovaries and abdominal area. And now I'm constantly spotting brown gunk (old blood) and now if i have sex it just makes it worse and i start spotting blood. It's very frustrating. Also my sex drive has decreased alotttttt. But, it happens.
Reply

Loading...

im 18 i got the depo shot about 3 months ago and for the past 3-4weeks ive been spotting.. and ever since i got the depo sot ive been having unprotected sex with my boyfriend almost everyday even yesterday lol... should i be worried. i went to buy a pregnancy test yesterday and i accidentally bought a fertility test and i took it this morning and it came out that im fertile could i possibly be pregnant or you think its just side effects from the shot...

im so confused and for anyone considering this shot i WOULD NOT recommend it i had horrible side effects in the beginning. mood swings depression shortness of breath chest and back pain abdominal pain and more..... but no period or spotting at all until recently.
Reply

Loading...

hello i just want to thank everyone on this site ever since being on the depo provera i have had shortness of breath pains in chest and back abdomonal pains and bleeding for weeks and brown spotting as well and i actually was thinking i had lung cancer as because i smoke and also cervical cancer cause of all the symptoms in the lower area but i had only started getting these symptoms since getting the depo provera and i thought it was weird but never looked up to see if anyone else had these symptons.so thanks to everyone i will not be taking this anymore now i just have to wait 2 more months for it to be out of my system. but please i do not recommend taking it its not worth the c**p u get with it.
Reply

Loading...

I started my depo in Feb 2010. I was fine at first but then bleeding not stop a month into it. They put me on a pill until the bleeding stopped. I have no motivation or energy. I havent had any spotting until about a week ago. I was about a week and half off from getting my shot on time and I had sex during that time. I just recently started having pain in my lower abdominals. I have also had very bad diarrhea. I am a strength coach so I haven't had any weight gain. Any ideas?
Reply

Loading...

Hey ladies ive taken the shot for 2 strong years, the pain in the abdominal area is normal for most, along with the spotting. I however just recently started spotting after protective sex. I just actually started using condoms ( yea i know) and its only now i started bleeding after sex. I was due for a follow up shot this past february but me and my boyfriend decided not to continue the shot. I actually have an appointment friday morning if you guys have any questions you would like me to ask send them on. Im not sure if any of you have an up coming appointment and being mine is so close id be more than happy to get some answers
Reply

Loading...

someone please REPLY! i took the depo shot almost 2 months ago and me and my boyfriend have had unprotected sex a few times to the point were he would pull out before cuming inside of me. but i know there is a chance of getting pregnant off of precum, ive only had one shot but ive heard the shot is supposed to protect you immediatley (one week) after your shot but my doctor told me a month to be safe. a month after my shot i got my period and started spotting everyday sometimes red sometimes brown blood but after having sex about 3 days later the spotting stopped except for maybe a small brown spot of old blood in my underwear randomly. what are the chances i could be pregnant
Reply

Loading...

Ive been on depo and had no problems and just got my period but very very light "i use to be very heavy" but yea it is brown but i think its due to me not having a period for three months after the depo shot n why would a person need to get a pregnancy test if your on depo???like really lady?its depo i had unpretected sex with my partner, and he's very fertile and so am i i had three kids back to back and i used the pill and the iud and those didnt work so i tried depo i was scred to cuz i assumed weight gain but in fact i lost 22lbs since the depo shot so ladies dont worry bout getting pregnant it even takes awhile to get pregnant if you do decide but take vitimans with extra calcium cuz your bones can deteriate, ladies and young girls stop thinking you will get preggers during the three months after shot you wont i havent and i have 3 kids back to back im very very very fertile

Reply

Loading...

what did the say
Reply

Loading...

Omg ! I have the same thing ... When I told my obgyn he gave me a prescription for amoxicillin but that didn't work I still had the same discharge from the depo . But I have another appointment sometimes next week . HOPEFULLY he can stop this !
Reply

Loading...